EconPapers    
Economics at your fingertips  
 

Continuity and differentiability of expected value functions in dynamic discrete choice models

Andriy Norets

Quantitative Economics, 2010, vol. 1, issue 2, 305-322

Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (18)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ecm:quante:v:1:y:2010:i:2:p:305-322

Ordering information: This journal article can be ordered from
https://www.econometricsociety.org/membership

Access Statistics for this article

More articles in Quantitative Economics from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:ecm:quante:v:1:y:2010:i:2:p:305-322